search results for: "Peng Lu"
1~20 of 437 total. Next
  1. On kappa-noncollapsed complete noncompact shrinking gradient Ricci solitons which split at infinity
    Bennett Chow, Peng Lu, 2015.09.12
    arXiv:1509.03747v1 [math.DG, pdf: 9 pages, no figure]
  2. Special Lagrangian Tori on a Borcea-Voisin Threefold
    Peng Lu, 1999.02.09
    arXiv:math/9902063v1 [math.DG, pdf: 6 pages]
  3. A note on uniformization of Riemann surfaces by Ricci flow
    arXiv:math/0505163v2 [math.DG, pdf: 3 pages, no figure, minor changes]
  4. Evolution of Yamabe constant under Ricci flow
    Shu-Cheng Chang, Peng Lu, 2006.04.25
    arXiv:math/0604546v1 [math.DG, pdf: 6 pages]
  5. Convergence of fundamental solutions of linear parabolic equations under Cheeger-Gromov convergence
    Peng Lu, 2010.05.06
    arXiv:1005.0871v1 [math.DG, pdf: 19 pages.]
  6. Some elementary consequences of Perelman's canonical neighborhood theorem
    Bennett Chow, Peng Lu, 2011.03.21
    arXiv:1103.4165v1 [math.DG, pdf: 3 pages]
  7. Conformal Ricci flow on asymptotically hyperbolic manifolds
    Peng Lu, Jie Qing, Yu Zheng, 2018.01.11
    arXiv:1801.03869v1 [math.DG, pdf: 19 pages. No figure]
  8. Uniqueness of asymptotic cones of complete noncompact shrinking gradient Ricci solitons with Ricci curvature decay
    Bennett Chow, Peng Lu, 2015.06.05
    arXiv:1506.03054v1 [math.DG, pdf: ]
  9. The time-dependent maximum principle for systems of parabolic equations subject to an avoidance set
    Bennett Chow, Peng Lu, 2002.11.13
    arXiv:math/0211209v1 [math.DG, pdf: 20 pages, no pictures]
  10. Local curvature bound in Ricci flow
    Peng Lu, 2009.06.20
    arXiv:0906.3784v2 [math.DG, pdf: 16 pages. Some modification of the old version] Geom. Topol. 14 (2010) 1095-1110
  11. The linear trace Harnack quadratic on a steady gradient Ricci soliton satisfies the heat equation
    Bennett Chow, Peng Lu, 2011.05.17
    arXiv:1105.3494v1 [math.DG, pdf: 3 pages]
  12. Mild Ricci curvature restrictions for steady gradient Ricci solitons
    Bennett Chow, Peng Lu, 2011.03.28
    arXiv:1103.5505v2 [math.DG, pdf: We correct an error in the previous version and add a reference. 3 pages]
  13. Ancient Solutions on Bundles with Non-abelian Structural Group
    Peng Lu, Y. K. Wang, 2016.10.25
    arXiv:1610.07706v1 [math.DG, pdf: 33 pages]
  14. New proofs of Perelman's theorem on shrinking Breathers in Ricci flow
    Peng Lu, Yu Zheng, 2017.05.23
    arXiv:1705.08325v1 [math.DG, pdf: 6 pages]
  15. A bound for the order of the fundamental group of a complete noncompact Ricci shrinker
    Bennett Chow, Peng Lu, 2015.06.18
    arXiv:1506.05744v1 [math.DG, pdf: ]
  16. Construction of alternative hypotheses for randomization tests with ordinal outcomes
    arXiv:1505.04629v2 [stat.AP, pdf: ] Stat. Prob. Lett., 107:348-355 (2015)
  17. On the asymptotic scalar curvature ratio of complete Type I-like ancient solutions to the Ricci flow on non-compact 3-manifolds
    Bennett Chow, Peng Lu, 2002.11.12
    arXiv:math/0211194v1 [math.DG, pdf: 28 pages, no figures]
  18. A Note on Conformal Ricci Flow
    Peng Lu, Jie Qing, Yu Zheng, 2011.09.25
    arXiv:1109.5377v1 [math.DG, pdf: 22 pages, no figures]
  19. Local Aronson-Bénilan estimates and entropy formulae for porous medium and fast diffusion equations on manifolds
    arXiv:0806.1142v1 [math.DG, pdf: 22 pages, no figure]
  20. Ancient Ricci Flow Solutions on Bundles
    Peng Lu, Y. K. Wang, 2016.06.03
    arXiv:1606.01112v1 [math.DG, pdf: 40 pages, no figure]
search results for: "Peng Lu"
1~20 of 437 total. Next